Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Automorphisms of the projective unimodular group


Authors: L. K. Hua and I. Reiner
Journal: Trans. Amer. Math. Soc. 72 (1952), 467-473
MSC: Primary 20.0X
MathSciNet review: 0049194
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1952-0049194-5
Article copyright: © Copyright 1952 American Mathematical Society